Goodsol.com - Pretty Good Solitaire

Slow Support - I Almost Died

On April 16th, I was feeling poorly so I went into a care center to see what was wrong. First they discovered I was in A-fib, and then a scan showed an aorta anerysm. Basically, without a major surgery I was dead. It took 11 days for them to get my heart strong enough for surgery, and I had the 13 hour aorta replacement surgery on April 26th. Since then I have been in recovery in the hospital, spending a total of 26 days there.

Support and code requests have been very slow during this time and will remain slow for awhile. I will get around to all the emails eventually.

Comments

  • GET WELL SOON, TOM!

  • Yes Tom, concentrate on getting back to full health. Codes and the likes will just have to wait. As excuses go, you're is unbeatable. ๐Ÿ˜Š

  • Oh no! Get well soon, Tom, and take it easy.

    Bastiko

  • Are you making much progress in the garden of your new house Bastiko?

  • Just get well. Don 't worry about anything.

  • Get well soon.

  • After you recover. Let me/us know what the warning signs might have for the problem. Plus I hope you are recovering well.

  • The first symptom was I couldn't sleep. Then I got shortness of breath, I would go up a flight of stairs and be completed winded after (which was really weird because I was pretty fit). That caused me to go in and get checked.

  • I will keep that info in mind. Stairs and me do not get along anyway. And even with the drugs I take. I have to add a Melatonin to get to sleep.

    Keep up the recovery.

  • The biggest culprit for not getting to sleep is eating after 9pm. Much worse if it something difficult to digest like meat.

  • I should have known those turkey dinners at ten pm. Were not the best idea.

  • Tom. How is the recovery going?

  • I'm slowly getting better. I'm doing four 20 minute walks a day to work the body and playing a lot of chess online at chess.com and lichess.org to work the mind. I may be back to normal within a month or two. Also, all my medications (there were a lot) are slowly disappearing as I get taken off them slowly. I can't wait to get rid of the Eliquis.

  • Terrific! And it is better to be off Eliquis. I am not walking at all. Or should I say. As little as possible. Going up and down the stairs here is enough for me.

  • >I can't wait to get rid of the Eliquis.

    Curious: What is the main problem with Eliquis? (I am interested because a non-medical individual once suggested that I should look into it; I didn't. ๐Ÿ˜‰)

  • edited July 10

    Curious? I looked it up for you Gregg. ๐Ÿ˜ƒ

    It's a blood thinner, but based on the number of very serious COMMON side effects it can have, it is little wonder that both Tom and Mike are not singing its praises. I'd be glad to see the back of it too had it been prescribed to me. One of my hospital consultants once said that they were considering putting me on Thalidomide. One raised eyebrow was the extent of my curiosity. ๐Ÿ˜Š

    Tom, Re our recent communications, your advice was implemented satisfactorily. Thanks.

  • MIke: walking is great. And you can do as little or as much as like. I started out of the hospital doing just a 3 minute walk. Doing just a little walking gives you strength to increase it. Even doing 1% more each day compounds like crazy over time. I just walk thru our living room and sunroom (its a fairly good sized area).

    Gregg: I think Richard answered your question, just google "Eliquis side effects". I supposed to be on it for one more month. Arrgh.

  • Mike, an ancient Chinese proverb states that "A journey of a thousand miles begins with a single step". Not just me nagging you now mate. ๐Ÿ˜‰

  • >Gregg: I think Richard answered your question, just google "Eliquis side effects".

    Oof. I aggressively avoid most medication anyway, which is why I ignored the suggestion, and those side effects are an example of why. Not that I would refuse a drug in a situation (like yours) where there is a clear issue to be resolved, but certainly not when there is no clear risk.

    As someone pointed out to me years ago, a drug gives nothing but a collection of side effects; some just happen to be useful sometimes. ๐Ÿ˜‰

  • edited July 10

    A certain imaginary civilization also says that all journeys are steps, but the first one is not always simple.

    Back to the main topic, I'm hopeful for Tom's recovery. I'm not a medicine person myself - I gag when looking at pills, tablets, and anything medicinal I have to put in my mouth.

    Bastiko

  • I take one step. Fall down. Call the paramedics. And they help me up. My journey never gets started.

    Of course that depends on if I have my phone available.

Sign In or Register to comment.